Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What are the side effects of masturbation? How to regain lost health and stamina?

dear sir plz tell me what are the side effects of masterbution( hand practice) sir when i was at the age of 13 i was in wrong habbit then i was not known of this but some of my friends told about handpractice then 1 had done it 1 year continue and i lost my good health and stemina now i am 17 years with in one month for the enjoyment i do it this is right or not plz guide me sir and tell me what should i do for my good health and stemina
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome
Masturbation does not cause any harm to the person unless you are always think of it and your mental health is effected by it. If you are not able to concentrate at you work or study than you have to leave the habit and continue with the work you have to do to make your future.
To maintain good health, do regular exercise and have a good diet habits.
Best Wishes and have a good time
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor